# SDR ABXA20250130026

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 112,780 hours, 33,312 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Dirty
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW PERFORMED FLIGHT CONTROL CHECKS AND REPORTED FLIGHT CONTROLS BINDING WHEN TURNING YOKE TO THE LEFT , SAME WITH FLAPS 0+5. AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC .PERFORMED GVI OF INBOARD AND OUTBOARD AILERON AND COMPONENTS. ALL LOOK SERVICEABLE, PERFORMED OPS CK FELT SLIGHT RESISTANCE AT END OF TRAVEL TO LEFT, CHECKED BUSHINGS ON ROD END OF COMPONENT FWD TO LOGPAGE 38723-44  BUSING GOOD, PERFORM SERVO TEST 07, TEST PASSED, UPON T/S FOUND DIRTY AILERON CABLE. CLEANED LUBED CABLES A/A-1, A/B-1, A/A-2, A/A-3, A/B-3 AND PULLEYS, CHECKED CABLE TENSION OF CABLE A/A-1, A/B-1, A/A-2, A/A-3, A/B-3, A/A-4, A/B-4, AB3A-1, AB3B-1, A3B-1, A3A-1, AB2B-1. AB2A-1, AB2A-2, AB2A-2, AB3A-2, AB3B-2. A4B-3, A4A-2, A4A-4, A4B-4, A3A-4, A3B-4, A3B-3, A3A-3 ALL CABLE TENSION GOOD. INSTALLED RIG PINS A-1, A-2, A4, A5, A6, A3, A-11, A-12, A-10, A19, A-9, A-15. RIG CK GOOD IAW B767 AMM 27-11-00, B767 SSM 27-10-01. CONTROL WHEEL MOVES SMOOTHLY.
